Translator Disclaimer
2005 Computations with Frobenius powers
Susan Hermiller, Irena Swanson
Experiment. Math. 14(2): 161-173 (2005).

Abstract

It is an open question whether tight closure commutes with localization in quotients of a polynomial ring in finitely many variables over a field. Katzman showed that tight closure of ideals in these rings commutes with localization at one element, if for all ideals {\small $I$} and {\small $J$} in a polynomial ring there is a linear upper bound in {\small $q$} on the degree in the least variable of reduced Gröbner bases in reverse lexicographic ordering of the ideals of the form {\small $J + \Fq I$}. Katzman conjectured that this property would always be satisfied. In this paper we prove several cases of Katzman's conjecture. We also provide an experimental analysis (with proofs) of asymptotic properties of Gröbner bases connected with Katzman's conjectures.

Citation

Download Citation

Susan Hermiller. Irena Swanson. "Computations with Frobenius powers." Experiment. Math. 14 (2) 161 - 173, 2005.

Information

Published: 2005
First available in Project Euclid: 30 September 2005

zbMATH: 1101.13006
MathSciNet: MR2169520

Subjects:
Primary: 13A35, 13P10

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 2 • 2005
Back to Top